EconPapers    
Economics at your fingertips  
 

On the Existence and Stability of Periodic Solutions for a Nonlinear Neutral Functional Differential Equation

Yueding Yuan and Zhiming Guo

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

This paper deals with the existence and stability of periodic solutions for the following nonlinear neutral functional differential equation By using Schauder-fixed-point theorem and Krasnoselskii-fixed-point theorem, some sufficient conditions are obtained for the existence of asymptotic periodic solutions. Main results in this paper extend the related results due to Ding (2010) and Lopes (1976).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/175479.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/175479.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:175479

DOI: 10.1155/2013/175479

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:175479